# SDR SWAA2025100208435

- Difficulty date: August 26, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS500 TO BS500A LBL24 AT FWD CARGO COMPARTMENT. REPLACED WEB - INTERCOSTAL LOCATED BTW BS500 TO BS500A LBL24 AT FWD CARGO COMPARTMENT IAW SRM 51-10-02, ITEM 9, AND DWG 143A7505, SHEET 81, REV-.
